Research Papers after 1999

  1. D. Candeloro, L. Di Piazza, K. Musial and A. R. Sambucini; Some new results on integration for multifunctions, Ricerche di Matematica, accepted.
  2. D. Candeloro, L. Di Piazza, K. Musial and A. R. Sambucini; Relations among gauge and Pettis integrals for cwk(X)-valued multifunctions. Annali Mat. Pura Appl. accepted
  3. D. Candeloro, L. Di Piazza, K. Musial and A. R. Sambucini; Gauge integrals and selections of weakly compact valued multifunctions. J. Math. Anal. Appl. 441 (2016), 293-308.
  4. L. Di Piazza, V. Marraffa and K. Musial; Variational Henstock integrability of strongly measurable functions. Math. Bohem. 141 (2016), 287-296.
  5. K. Musial; A decomposition theorem for Banach space valued fuzzy Henstock integral. Fuzzy Sets and Systems 259 (2015), 21-28.
  6. K. Musial; Gelfand integral of multifunctions. J. Convex Analysis 21 (2014), 1193-1200.
  7. M. Balcerzak and K. Musial; A convergence theorem for the Birkhoff integral. Functiones et Approximatio 50 (2014), 161-168. Vol. devoted to Prof. L. Drewnowski. PDF
  8. B. Bongiorno, L. Di Piazza and K. Musial; Differentiation of an additive interval measure with values in a conjugate Banach space. Functiones et Approximatio 50 (2014), 169-180. Vol. devoted to Prof. L. Drewnowski. PDF
  9. L. Di Piazza and K. Musial; Relations among Henstock, McShane and Pettis integrals for multifunctions with compact valued integrals. Monatshefte fur Mathematik 173 (2014), 459-470.
  10. M. Balcerzak and K. Musial; Vitali type convergence theorems for Banach space valued integrable functions. Acta Math. Sinica. Eng. version 29 (2013), 2027-2036. PDF
  11. K. Musial; Approximation of Pettis integrable multifunctions with values in arbitrary Banach spaces, J. Convex Analysis 20 (2013), 833-870.
  12. L. Di Piazza and K. Musial; Henstock-Kurzweil-Pettis integrability of compact valued multifunctions with values in arbitrary Banach spaces. J. Math. Anal. Appl. 408 (2013), 452-464.
  13. B. Bongiorno, L. Di Piazza and K. Musial; A decomposition theorem for the fuzzy Henstock integral. Fuzzy Sets and Systems 200 (2012), 36-47. PDF
  14. B. Bongiorno, L. Di Piazza and K. Musial; On the derivative of an interval function taking values in a Banach space with basis. Acta Math. Sinica. Eng. version 28 (2012), 219-234. PDF
  15. K. Musial; Pettis integrability of multifunctions with values in arbitrary Banach spaces, J. Convex Analysis 18 (2011), 769-810. PDF
  16. B. Bongiorno, L. Di Piazza and K. Musial; A variational Henstock integral characterization of the Radon-Nikodym property, Illinois J. Math. 53 (2009), 87-100.
  17. B. Bongiorno, L. Di Piazza and K. Musial; A characterization of the weak Radon-Nikodym property by finitely additive interval functions, Bull. Australian Math. Soc. 80 (2009), 476-485. PDF
  18. L. Di Piazza and K. Musial; A decomposition of Henstock-Kurzweil-Pettis integrable multifunctions, Operator Theory; Advances and Appl. 201 (2009), 171-182.
  19. M. Burke, N.D.Macheras, K. Musial and W.Strauss; Various products of category densities and liftings, Topology and its applications, 156 (2009), 1253-1270.
  20. B. Bongiorno, L. Di Piazza and K. Musial; Approximation of Banach space valued nonabsolutely integrable functions by step functions, Glasgow Math. J. 50 (2008), 583-593. PDF
  21. N.D.Macheras, K. Musial and W.Strauss; Fubini type products for densities and liftings, J. Theoretical Probability, 20 (2007), 545-560.
  22. N.D.Macheras, K. Musial and W.Strauss; Splitting of liftings in products of probability spaces II, J. Math. Anal. Appl., 335 (2007),213-224. PDF
  23. L. Di Piazza and K. Musial; Characterizations of Kurzweil-Henstock-Pettis integrable functions, Studia Math. 176 (2006), 159-176. PDF
  24. L. Di Piazza and K. Musial; A decomposition theorem for compact-valued Henstock integral, Monatshefte fur Mathematik 148 (2006), 119-126. PDF
  25. B. Bongiorno, L. Di Piazza and K. Musial; Kurzweil-Henstock and Kurzweil-Henstock-Pettis integrability of strongly measurable functions, Math. Bohemica 131 (2006), 211-223. Volume devoted to Prof. J. Kurzweil. PDF
  26. M. Burke, N.D.Macheras, K. Musial and W.Strauss; Category product densities and liftings, Topology and its applications 153 (2006), 1164-1191.
  27. L. Di Piazza and K. Musial; Set valued Henstock-Kurzweil-Pettis integral, Set Valued Analysis 13 (2005), 167-179. PDF
  28. N.D.Macheras, K. Musial and W.Strauss; Existence of linear liftings with invariant sections in product measure spaces, Archiv der Mathematik 83 (2004), 467-480. PDF
  29. N.D.Macheras, K. Musial and W.Strauss; Splitting of liftings in products of probability spaces, The Annals of Probability 32 (2004), 2389--2408. PDF
  30. N.D.Macheras, K. Musial and W.Strauss; Liftings for topological products of measures, Atti Sem Mat. Fis. Modena e Reggio Emilia LII (2004), 69-72. PDF , PS
  31. N.D.Macheras, K. Musial and W.Strauss; Non-existence of certain types of liftings and densities in product spaces with sigma-ideals, Real Analysis Exchange 29 (2003/2004), 473-479.
  32. N.D.Macheras, K. Musial and W.Strauss; On strong liftings on projective limits, Glasgow Math. J. 45 (2003), 503-525. PDF
  33. N.D.Macheras, K. Musial and W.Strauss; Liftings, Handbook of Measure Theory II, chapter 28, 1131-1184, North Holland. 2002. PDF
  34. K. Musial; Pettis integral, Handbook of Measure Theory I, chapter 12, 531-586; North Holland, 2002. PDF
  35. N.D.Macheras, K. Musial and W.Strauss; Strong admissibly generated liftings and products of liftings, Atti Sem. Mat. Fis. Univ. Modena 50 (2002), 217-224.
  36. K. Musial; The completeness problem in spaces of Pettis integrable functions, Quaestiones Math. 24 (2001), 441-452. PDF
  37. L. Di Piazza and K. Musial; A characterization of variationally McShane integrable Banach-space valued functions, Illinois J. Math. 45 (2001), 279-289. PDF
  38. K. Musial; The completeness in spaces of bounded Pettis integrable functions and in spaces of bounded functions satisfying the law of large numbers, Demonstratio Math. 34 (2001), 339-344. Vol. devoted to Prof. K. Urbanik. PDF
  39. N.D.Macheras, K. Musial and W.Strauss; Product liftings and densities with lifting invariant and density invariant sections, Fundamenta Math. 166 (2000), 281-303. PDF
  40. N.D.Macheras, K. Musial and W.Strauss; Linear liftings respecting coordinates, Advances in Mathematics 153 (2000), 403-416. PDF
  41. B.Bongiorno, L. Di Piazza and K. Musial; An alternate approach to McShane integrability, Real Analysis Exchange 25 (2000), 829-848.
  42. K. Musial; Liftings and some of its applications to Pettis integration, Rend. Ist. Mat. Univ. Trieste, vol XXXI (2000), supplemento, 1-35. PDF
  43. N.D.Macheras and K. Musial; Liftings of Pettis integrable functions, Hiroshima Math. Journal 30 (2000), 215-219.